# SDR AU980126

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Circlip
- Part number: M274263144C
- Condition: Failed
- Location: Lt Eng Red Box
- Component: Garrtt, COUPLING
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE REDUCTION GEARBOX MAINSHAFT COUPLING ASSEMBLY PNO 3103726-2 CIRCLIP FAILED ALLOWING THE COUPLING TO MOVE FORWARD ONTO THE HIGH SPEED PINION GIVING MINIMAL SPLINE CONTACT AND EVENTUAL DECOUPLING OF THE DRIVE.
